Demonstratio Mathematica, Volume (47), No (4), Year (2014-11) , Pages (963-970)
Title : ( Numerical Radius Inequalities for Finite Sums of Operators )
Authors: Seyyed Alireza Kamel Mirmostafaee , Omid Pourbahri Rahpeyma , M. E. Omidvar ,Access to full-text not allowed by authors
Abstract
In this paper, we obtain some inequalities for numerical radius of nite sums of operators. Moreover, we gives a few applications of our result in estimation of spectral radius of operators. We also compare our results with some old results.